Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Day 70 of Accutane=WORSE SKIN

Recommended Posts

I started off at 10mg then 20mg and for last like 2 weeks have been on 40mg of Accutane and am on day 70.

I might quit accutane because lately my skin is like almost to the moderate stage before I used to only have like 3-4 zits now its WAYYYY worse and isnt going down, like horrible,

What should I do, I feel depressed about my skin!

Share this post


Link to post
Share on other sites

i didn't clear up from accutane until 4-5 months and i was on a 6 month course of 40 mg twice a day. the results were phenomenal though. well worth the wait.

heidi

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×